# SDR ASAA2023081844690

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 38,802 hours, 12,191 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG FAULT CODE 73-30311, THE START SWTICH SIGNAL AND ARINC BUS DATA DISAGREE, SHORT TIME FAULT. GROUNDED - YES. PERFORMED T/C 78273000 AND ENGINE EEC BITE TEST ON #1 ENGINE PER FIM 73-00 TASK 801. VERIFIED FAULT MSG 73-30311 NOT LOGGED IN THE LAST 10 FLT LEGS ON #1 ENGINE. NO FAULTS FOUND. THIS CLEARS PLT, SEAMC ANDY NOTIFIED.
